# SDR SWAA2017091216296

- Difficulty date: September 2, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 48,711 hours, 28,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT SKIN CRACKED AT MIDDLE RIVET.  REPAIRED NR 1 SLAT PER SRM.
